# SDR FDEA2019102472735

- Difficulty date: September 17, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30172
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE RHS, APPROX STA 1761 LONGERON NO. 9, SKIN DENTED, MARKED. REMOVED DENT AND REPAIRED AREA REF SRM 53-00-01-2R FIG. 201 SHEETS 2 AND 3, AND   SRM51-31-01.
